# SDR SWIA201334869

- Difficulty date: September 29, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 19,512 hours, 11,781 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL REQUIRES REPLACEMENT AT FS693.00-FS720.85.  C-CHECK INSTALLED NEW SEAT TRACK AT FS693.00-FS720.85 IAW AMM.
